Pablo Martín Rodríguez
Pablo Martín Rodríguez
Dirección de correo verificada de - Página principal
Citado por
Citado por
Role of centrality for the identification of influential spreaders in complex networks
GF De Arruda, AL Barbieri, PM Rodríguez, FA Rodrigues, Y Moreno, ...
Physical Review E 90 (3), 032812, 2014
On the behaviour of a rumour process with random stifling
E Lebensztayn, FP Machado, PM Rodríguez
Environmental modelling & software 26 (4), 517-522, 2011
Limit Theorems for a General Stochastic Rumour Model
PMR E. Lebensztayn, F. P. Machado
SIAM J. on Applied Mathematics 71 (4), 1476-1486, 2011
A Spatial Stochastic Model for Rumor Transmission
CF Coletti, PM Rodríguez, RB Schinazi
Journal of Statistical Physics 147 (2), 375-381, 2012
The disk-percolation model on graphs
E Lebensztayn, PM Rodriguez
Statistics & probability letters 78 (14), 2130-2136, 2008
Rumor Processes on and Discrete Renewal Processes
S Gallo, NL Garcia, VV Junior, PM Rodríguez
Journal of Statistical Physics 155 (3), 591-602, 2014
A general Markov chain approach for disease and rumour spreading in complex networks
G Ferraz de Arruda, F Aparecido Rodrigues, P Martín Rodríguez, E Cozzo, ...
Journal of Complex Networks 6 (2), 215-242, 2018
A connection between a system of random walks and rumor transmission
E Lebensztayn, PM Rodriguez
Physica A: Statistical Mechanics and its Applications 392 (23), 5793-5800, 2013
The connection between evolution algebras, random walks and graphs
P Cadavid, ML Rodiño Montoya, PM Rodriguez
Journal of Algebra and Its Applications 19 (02), 2050023, 2020
Characterization theorems for the spaces of derivations of evolution algebras associated to graphs
P Cadavid, ML Rodiño Montoya, PM Rodriguez
Linear and Multilinear Algebra, 1-15, 2018
On the existence of accessibility in a tree-indexed percolation model
CF Coletti, RJ Gava, PM Rodríguez
Physica A: Statistical Mechanics and its Applications 492, 382-388, 2018
A process of rumour scotching on finite populations
GF de Arruda, E Lebensztayn, FA Rodrigues, PM Rodríguez
Royal Society open science 2 (9), 150240, 2015
Phase Transition for the Maki–Thompson Rumour Model on a Small-World Network
E Agliari, A Pachon, PM Rodriguez, F Tavani
Journal of Statistical Physics 169 (4), 846-875, 2017
A stochastic two-stage innovation diffusion model on a lattice
CF Coletti, KBE de Oliveira, PM Rodriguez
Journal of Applied Probability 53 (4), 1019-1030, 2016
Frog models on trees through renewal theory
S Gallo, PM Rodriguez
Journal of Applied Probability 55 (3), 887-899, 2018
Comment on “Nodal infection in Markovian susceptible-infected-susceptible and susceptible-infected-removed epidemics on networks are non-negatively correlated”
PM Rodríguez, A Roldán-Correa, LA Valencia
Physical Review E 98 (2), 026301, 2018
Asymptotic behavior for a modified Maki-Thompson model with directed inter-group interactions
C Grejo, PM Rodriguez
Journal of Mathematical Analysis and Applications 480 (1), 123402, 2019
On the isomorphisms between evolution algebras of graphs and random walks
P Cadavid, ML Rodiño Montoya, PM Rodriguez
Linear and Multilinear Algebra, 1-20, 2019
Evolution of a modified binomial random graph by agglomeration
M Kang, A Pachon, PM Rodríguez
Journal of statistical physics 170 (3), 509-535, 2018
Galton-Watson processes in varying environment and accessibility percolation
D Bertacchi, PM Rodriguez, F Zucca
arXiv preprint arXiv:1611.03286, 2016
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20